Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? Yes
Write-up: Information has been received from a certified medical assistant concerning a 14 year old female who was vaccinated with a first dose of GARDASIL and experienced syncope. She was taken to an emergency room and released. The patient was vaccinated with a second dose of GARDASIL (unspecified time). Subsequently, the patient experienced her first seizure (unspecified time) and was taken to the emergency room (no further details provided). The patient was vaccinated with a third dose of GARDASIL at 15 years old. Approximately 27-JUN-2008, two weeks after the third dose, the patient developed a complication. She was taken to the hospital by ambulance but passed away during the transport from an unknown cause. The physician has asked the mother for the autopsy report. The reporting medical assistant considered the syncope, seizure and "a complication" were considered to be immediately life-threatening and disabling. Additional information has been requested. 2/13/09 Autopsy report received. COD: Seizure Disorder. Summary Diagnoses: Clinical history of seizure disorder. Pulmonary congestion and edema. Passive visceral congestion. 2/20/2009 ER received from CDC. Pt presented to ER via EMS following witnessed seizure activity with fall from standing. Upon EMS arrival pt had agonal respirations and was pulseless in V-fib at 650. Upon arrival in ER unresponsive, pupils fixed and dilated, no cardiac activity. Resuscitation unsuccessful and pt expired.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166